# SDR FDEA200905271816

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 70750063B
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INT FUSE WEB ON S17R BETWEEN STA 980- 1000, HAS CORR. REMOVED WEB IAW SRM 51-40-02.  RECEIVED ON TRAV T9/792531, INSTALLED NEW WEB IAW SRM 51-40-02.  CATEGORY "A", MAJOR REPAIR.
